MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ESBF2514C103E
Medical Device Problem Codes Obstruction of Flow (2423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Numbness (2415); Obstruction/Occlusion (2422); Embolism/Embolus (4438); Limb Pain (4836)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant iis stent graft system was implanted during an unknown endovascular treatment.It was reported by the patient to technical services that post the implant procedure the patient was ''unable to walk'' for three months.The patient stated that the physician had noted there was a ''kink in the graft which had caused a blood clot to develop eliminating blood flow to the right leg''.The patient stated he had an image of the kinked graft.The patient reported another physician completed surgery on the clot to enable mobility again.There is no further information at this time.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: e tlw1620c124e, serial/lot #: (b)(6), ubd: 01-jun-2023, udi#: (b)(4); product id: etlw1616c124e, serial/lot #: (b)(6), ubd: 14-apr-2023, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information received: it was reported that the patient's leg went numb after the implant.Patient mentioned that during the procedure there was a puncture and blood clot formed where the stent graft is.Patient alleged receiving a text from the physician who had contacted the manufacturer that stated the stent graft was kinked.The implanting physician told the patient that the stent graft was kinked at the flow divider.As the patient explains this they are of the understanding that the stent graft was kinked prior to implant.Correction to section e2 and e3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5; additional information received: it was reported that the patient was unable to use his right leg and could not walk without the use of cane from the next day after the index procedure.One to two months postoperative, it was confirmed that there was decrease of blood flow to the right leg.It was reported that the patient continued to have pain, stiffness and numbness, restricting the use of the right leg including loss of balance when turning around.It was believed that a defective vascular graft was placed obstructing the blood flow to the right leg.A bypass was performed in the blocked artery, increasing the blood flow to the right leg.This intervention enabled the patient to walk less frequently with the use of a cane, but the right leg and hip continued to be affected due to restrictions of movement and difficulty turning around.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5; additional information received : the index procedure was performed to treat a right common iliac aneurysm measuring 4.1x4.5cm and an aortic aneurysm of almost 4cm, extended to right common iliac aneurysm.Two days post-implantation, the patient presented gait issues.The right lower extremity artery was severed.Patient was diagnosed with chronic right lower extremity ischemia with severe claudication.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20062957
Report Number9612164-2024-03843
Device Sequence Number12841525
Product Code MIH
UDI-Device Identifier00643169439986
UDI-Public00643169439986
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/04/2023
Device Model NumberESBF2514C103E
Device Catalogue NumberESBF2514C103E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer08/27/2024
10/30/2024
03/05/2025
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date09/03/2024
11/07/2024
03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale